# SDR QXEA0201246

- Difficulty date: August 21, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 1,962 hours, 1,601 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO SMOKE DETECTOR CHIMNEY DAMAGED.  REMOVED AND REPLACED FORWARD CARGO SMOKE DETECTOR CHIMNEY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
